# SDR CA140120008

- Difficulty date: January 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Broken
- Location: Pcu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND DURING A-CHECK WORKS ON RT ELEVATOR PCU NR 1 AND PCU NR 2 WITH BROKEN ROD ENDS.
